MathSciNet Relay Station
MathSciNet bibliographic data
MR32641 (11,322d) 20.0X
Higman, Graham; Neumann, B. H.; Neumann, Hanna Embedding theorems for groups. J. London Math. Soc. 24, (1949). 247–254.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement